# SDR COMA9910003

- Difficulty date: January 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N189CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120189
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Deice Boot
- Condition: Failed
- Location: Wing
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

INBOARD SECTION OF LEADING EDGE DEICE BOOTS FAILED.  COULD NOT DUPLICATE DISCREPANCY.  INSPECTED DEICE BOOTS AND AIRCRAFT RETURNED TO SERVICE.
